Condition Numbers and Equilibration of Matrices.

A. van der SLUIS

Numerische Mathematik (1970)

  • Volume: 14, page 14-23
  • ISSN: 0029-599X; 0945-3245/e

How to cite


SLUIS, A. van der. "Condition Numbers and Equilibration of Matrices.." Numerische Mathematik 14 (1970): 14-23. <>.

author = {SLUIS, A. van der},
journal = {Numerische Mathematik},
keywords = {numerical analysis},
pages = {14-23},
title = {Condition Numbers and Equilibration of Matrices.},
url = {},
volume = {14},
year = {1970},

AU - SLUIS, A. van der
TI - Condition Numbers and Equilibration of Matrices.
JO - Numerische Mathematik
PY - 1970
VL - 14
SP - 14
EP - 23
KW - numerical analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.